MAUDE Adverse Event Report: COOK INC TORNADO PLATINUM EMBOLIZATION MICROCOIL; KRD DEVICE, EMBOLIZATION, VASCULAR

COOK INC TORNADO PLATINUM EMBOLIZATION MICROCOIL; KRD DEVICE, EMBOLIZATION, VASCULAR
Model Number G08261
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the embolization micro coil was stuck or not present in the delivery system and no coil could be deployed.However, it was further noted that one hub was broken from the loading cartridge and one hub was broken into pieces at the proximal end of the catheter.The patient did not experience any adverse effects due to this occurrence.Additional information was not provided.

Brand Name
TORNADO PLATINUM EMBOLIZATION MICROCOIL
Common Device Name
KRD DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7626712
Report Number1820334-2018-01950
Device Sequence Number2281527
Product Code KRD
UDI-Device Identifier00827002082618
UDI-Public(01)00827002082618(17)210714(10)7049104
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2021
Device Model NumberG08261
Device Catalogue NumberMWCE-18S-3/2-TORNADO
Device Lot Number7049104
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1